Necessary conditions for extremals of Blake & Zisserman functional
Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 343-348.

We show some necessary conditions for minimizers of a functional depending on free discontinuities, free gradient discontinuities and second derivatives, which is related to image segmentation. A candidate for minimality of main part of the functional is explicitly exhibited

On donne des conditions nécessaires de minimisation d'une fonctionnelle dépendant de discontinuités libres et de dérivées secondes, reliée à la segmentation d'images. On exhibe un candidat explicite vérifiant toutes les conditions d'extrémalité.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02231-8
Carriero, Michele 1; Leaci, Antonio 1; Tomarelli, Franco 2

1 Dipartimento di Matematica “Ennio De Giorgi”, Via Arnesano, I-73100 Lecce, Italy
2 Dipartimento di Matematica “Francesco Brioschi”, Politecnico, Piazza Leonardo da Vinci 32, I-20133, Milano, Italy
@article{CRMATH_2002__334_4_343_0,
     author = {Carriero, Michele and Leaci, Antonio and Tomarelli, Franco},
     title = {Necessary conditions for extremals of {Blake} & {Zisserman} functional},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {343--348},
     publisher = {Elsevier},
     volume = {334},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02231-8},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02231-8/}
}
TY  - JOUR
AU  - Carriero, Michele
AU  - Leaci, Antonio
AU  - Tomarelli, Franco
TI  - Necessary conditions for extremals of Blake & Zisserman functional
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 343
EP  - 348
VL  - 334
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02231-8/
DO  - 10.1016/S1631-073X(02)02231-8
LA  - en
ID  - CRMATH_2002__334_4_343_0
ER  - 
%0 Journal Article
%A Carriero, Michele
%A Leaci, Antonio
%A Tomarelli, Franco
%T Necessary conditions for extremals of Blake & Zisserman functional
%J Comptes Rendus. Mathématique
%D 2002
%P 343-348
%V 334
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02231-8/
%R 10.1016/S1631-073X(02)02231-8
%G en
%F CRMATH_2002__334_4_343_0
Carriero, Michele; Leaci, Antonio; Tomarelli, Franco. Necessary conditions for extremals of Blake & Zisserman functional. Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 343-348. doi : 10.1016/S1631-073X(02)02231-8. http://www.numdam.org/articles/10.1016/S1631-073X(02)02231-8/

[1] Ambrosio, L.; Fusco, N.; Pallara, D. Functions of Bounded Variation and Free Discontinuity Problems, Oxford Math. Monographs, Oxford University Press, 2000

[2] Blake, A.; Zisserman, A. Visual Reconstruction, MIT Press, Cambridge, 1987

[3] Carriero, M.; Leaci, A.; Tomarelli, F. Free gradient discontinuities (Buttazzo, G.; Bouchitté, G.; Suquet, P., eds.), Calculus of Variations, Homogenization and Continuum Mechanics, World Scientific, Singapore, 1994, pp. 131-147

[4] Carriero, M.; Leaci, A.; Tomarelli, F. A second order model in image segmentation: Blake & Zisserman functional (Serapioni, R.; Tomarelli, F., eds.), Variational Methods for Discontinuous Structures, Birkäuser, 1996, pp. 57-72

[5] Carriero, M.; Leaci, A.; Tomarelli, F. Strong minimizers of Blake & Zisserman functional, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (4), Volume 25 (1997), pp. 257-285

[6] Carriero, M.; Leaci, A.; Tomarelli, F. Density estimates and further properties of Blake & Zisserman functional (Panagiotopoulos, P.D.; Gilbert, R.; Pardalos, P.M., eds.), From Convexity to Nonconvexity, Kluwer Academic, 2001, pp. 381-392

[7] De Giorgi, E. Free discontinuity problems in calculus of variations (Dautray, R., ed.), Frontiers Pure Appl. Math., North–Holland, Amsterdam, 1991, pp. 55-61

Cited by Sources: